# SDR 9518669940

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND A CRACK IN THE LEFT WING FITTING STA 164 AT STR 20, OUTBOARD SIDE.  REPLACED FITTING PER EA 99-10239.
